# SDR DALA2016020300826

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME CLIP BETWEEN LONG 2L TO 4L AT FRAME BS 1437.   FRAME CLIP WAS R & R IAW 51-30-5, 53-14-4, 51-10-3 PAR 14, 21.
